Common side effects of vaping include dry mouth and coughing. Although the long-term side effects of vaping are not well understood, Juul and other e-cigarettes have been linked to serious health problems, such as serious lung injury, seizures, nicotine addiction and poisoning, and an increased risk of heart attacks and strokes. Nicotine is a stimulant and its rapid absorption affects breathing, circulation and seizures. Accidental ingestion of e-liquids can cause poisoning and rapidly affect the cardiovascular, circulatory, gastrointestinal and nervous systems.
Nausea and vomiting are the most common symptoms of nicotine poisoning, but some cases can be life-threatening. Nicotine is the primary agent of regular and e-cigarettes, and is highly addictive. It makes you want to smoke and you suffer from withdrawal symptoms if you ignore the urge. It increases blood pressure and increases adrenaline, increasing your heart rate and increasing your chance of having a heart attack.
You may have trouble breathing, excessive coughing, chest pain, nausea, fatigue, vomiting, and even fever from excessive e-cigarette use. In more serious cases or through continued use, you may even need to be hospitalized. Dry mouth is probably the most common side effect of vaping. If you've ever had a dry mouth when vaping, you've probably wondered what caused it.
The answer can be found in two of the basic ingredients of e-liquid, namely propylene glycol (PG) and vegetable glycerin (VG). The reason that both PG and VG can cause dry mouth is that they are hygroscopic, meaning that they strongly attract and absorb water molecules. The water-absorbing nature of PG and VG means that vaping clouds absorb moisture from the mouth when inhaling and reaches the lungs. Prolonged or repeated exposure to PG and VG, such as when using a lower ohm device or chain vaping, may increase the likelihood of dry mouth.
DTL vaporizers are normally used with e-liquids of 3 mg or weaker. Using juice that is stronger than 6 mg is likely to cause coughing and splashing, and is not recommended. Headaches are one of the most common side effects experienced when you stop smoking, so if you are planning to quit smoking or have done so recently, don't be surprised if you experience any cranial discomfort. Headaches can occur after you stop smoking, even if you use a nicotine replacement product, such as an e-cigarette or a nicotine patch.
That's because nicotine isn't the only compound you absorb when you smoke tobacco, and it will take some time for your body to adjust to the absence of such compounds. Another common cause of headaches is dehydration, so always make sure you drink enough water before blaming the headache on the vaping device. The side effects of vaping usually start with mild symptoms, such as coughing or headaches, but can be severe enough to cause a hospital stay.